Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 549, NWS Norman, OK

October 26, 20218 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 26, 2021, 8:41 PM CDT for 8 counties in Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2021, 8:41 PM CDT (01:41 UTC)
Expired
Oct 26, 2021, 9:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Custer County, OK, Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 91 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 9:23 PM CDTHAIL 11 E Vici, OKSPOTTERNETWORK REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 6:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS54 KOUN 270141
SVROUN
OKC039-043-045-059-093-129-151-153-270230-
/O.NEW.KOUN.SV.W.0549.211027T0141Z-211027T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
841 PM CDT Tue Oct 26 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ellis County in northwestern Oklahoma...
  Woods County in northwestern Oklahoma...
  Northeastern Roger Mills County in western Oklahoma...
  Southeastern Harper County in northwestern Oklahoma...
  Northwestern Custer County in western Oklahoma...
  Dewey County in northwestern Oklahoma...
  Western Major County in northwestern Oklahoma...
  Woodward County in northwestern Oklahoma...

* Until 930 PM CDT.

* At 841 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles north of Freedom to near Vici to 7 miles
  northeast of Roll, moving northeast at 35 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Leedey,
  Freedom, Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State
  Park, Quinlan, Angora, Chester, Avard, Moorewood and Cestos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9855 3567 9895 3574 9968 3618 9949
      3700 9920
TIME...MOT...LOC 0141Z 217DEG 30KT 3690 9915 3618 9932 3585 9960 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

JT
2 follow-up statements
043 
WWUS54 KOUN 270153
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
853 PM CDT Tue Oct 26 2021

OKC039-043-045-059-093-129-151-153-270230-
/O.CON.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Ellis OK-Woods OK-Roger Mills OK-Harper OK-Custer OK-Dewey OK-
Major OK-Woodward OK-
853 PM CDT Tue Oct 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN ELLIS...WOODS...NORTHEASTERN ROGER MILLS...
SOUTHEASTERN HARPER...NORTHWESTERN CUSTER...DEWEY...WESTERN MAJOR AND
WOODWARD COUNTIES...

At 852 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Aetna to near Mutual to 3 miles
north of Angora, moving northeast at 40 mph.

THESE ARE DESTRUCTIVE STORMS FOR SOUTHERN WOODWARD COUNTY.

HAZARD...80 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Leedey,
Freedom, Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State
Park, Quinlan, Angora, Chester, Avard, Moorewood and Cestos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9855 3567 9895 3574 9968 3618 9949
      3700 9920
TIME...MOT...LOC 0152Z 245DEG 35KT 3694 9901 3622 9918 3589 9946 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

JT
550 
WWUS54 KOUN 270204
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
904 PM CDT Tue Oct 26 2021

OKC039-270212-
/O.CAN.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Custer OK-
904 PM CDT Tue Oct 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3700 9855 3582 9891 3593 9955 3700 9920
TIME...MOT...LOC 0202Z 225DEG 22KT 3699 9898 3627 9915 3595 9944 

$$

OKC043-045-059-093-129-151-153-270230-
/O.CON.KOUN.SV.W.0549.000000T0000Z-211027T0230Z/
Ellis OK-Woods OK-Roger Mills OK-Harper OK-Dewey OK-Major OK-
Woodward OK-
904 PM CDT Tue Oct 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN ELLIS...WOODS...NORTHEASTERN ROGER MILLS...
SOUTHEASTERN HARPER...DEWEY...WESTERN MAJOR AND WOODWARD COUNTIES...

At 902 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Aetna to 3 miles north of Mutual to 7
miles north of Angora, moving northeast at 25 mph.

THESE ARE DESTRUCTIVE STORMS FOR DEWEY AND WOODWARD COUNTIES.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Woodward, Alva, Taloga, Mooreland, Waynoka, Seiling, Vici, Freedom,
Camargo, Sharon, Mutual, Putnam, Alabaster Caverns State Park,
Quinlan, Chester, Avard, Cestos, Hopeton, Bouse Junction and Camp
Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9855 3582 9891 3593 9955 3700 9920
TIME...MOT...LOC 0202Z 225DEG 22KT 3699 9898 3627 9915 3595 9944 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 6:23 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 26, 6:23 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
623 PM CDT Tue Oct 26 2021

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 413 PM CDT Tue Oct 26 2021

While we continue to expect increasing thunderstorm and severe
weather potential tonight into early Wednesday morning, there are
some slight changes in the evolution of the event, in particular in
western Oklahoma.

We continue to see ample moisture advection into the region ahead of
the approaching upper level trough and cyclone, with widespread mid-
60s dewpoints all the way north to the Kansas border. A surface
dryline has developed through the central Texas panhandle, which
will be the focal point of storm development as it moves eastward.
Storm development will be suppressed through most of the
afternoon with an 800mb inversion and a lack of large instability
(MUCAPE < 1500 J/kg). As the dryline approaches Oklahoma and
western north Texas, convection is expected to increase to
initially some scattered showers and storms.

Initially these storms will be scattered, however with increasing
lapse rates in the mid levels through the evening storm coverage
will increase. One major recent change in the CAMs has been coverage
of storms in northwestern Oklahoma, with storm coverage remaining
minimal and more widespread precipitation in southwestern OK/western
north TX. Due to the strong low and mid level shear (0-1km shear ~
30kts, 0-3km ~ 35kts), a short period of time when supercells can
develop cannot be ruled out. As the southerly low level jet
intensifies this evening, storms will quickly grow upscale into a
line as it progresses into central Oklahoma and continues to expand
northward.

As for impacts, the primary concern will continue to be widespread
strong winds associated with the line of storms that develop. More
significant impacts could occur with the brief period of isolated
supercells or any embedded supercells that develop within the line
of storms, which may include large hail, damaging winds, and
possibly a tornado. In addition, we'll be keeping an eye on any sort
of bowing segments that may occur within the line of storms for any
possible quick tornadogenesis that may occur on the northern
portion of the bowing segments as the line of storms move through
central and southern OK.

Zwink

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 413 PM CDT Tue Oct 26 2021

As the upper level cyclone continues to deepen as it moves eastward,
gusty winds will continue to increase Thursday into Friday. With
forecast soundings in western Oklahoma showing >50kts at the top of
the mixed layer, there will be widespread strong wind concerns and a
High Wind Watch likely to be issued soon. In addition to these high
winds, fire weather will continue to be a concern with the cold, dry
airmass flowing into the region. The main area for concern for fire
weather will be western Oklahoma and western north Texas, with RH
values in the upper 10s and lower 20s in the region, as well as
likely missing out on any precipitation from Tuesday night/Wednesday
morning.

Winds will still be gusty on Friday, however conditions will improve
from Friday onward as the influence of the upper level cyclone gives
way to ridging over the region. The remainder of the weekend will be
seasonably cool and dry, with highs in the 60s/70s and lows
decreasing into the 30s/40s. Next chance of precipitation is
expected to be early next week with the next approaching upper level
trough and an associated surface cold front next Monday night into
Tuesday.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 623 PM CDT Tue Oct 26 2021

Showers and thunderstorms are expected to develop across southwest
Oklahoma and western north Texas late this evening and progress to
the northeast as a line. All terminals (with perhaps the
exception being KWWR) will likely be impacted. Gusty, variable
winds are possible with the line (perhaps >50 knots).

A cold front will progress from west to east late tonight into
tomorrow warning. Gusty, northerly winds are expected behind the
front. In addition, wrap-around (at least) MVFR stratus is
possible across central into north central Oklahoma.

Mahale

&&

.UPPER AIR...
Issued at 413 PM CDT Tue Oct 26 2021

An Upper Air flight is planned for 00Z, with an additional special
sounding for severe weather likely afterwards.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  56  65  50  63 /  80  30  20   0
Hobart OK         52  67  49  67 /  60  10  10   0
Wichita Falls TX  56  69  51  70 /  70   0   0   0
Gage OK           47  62  45  64 /  30  10  10   0
Ponca City OK     56  65  49  62 /  90  60  40  10
Durant OK         61  73  52  67 /  90  70  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...50
LONG TERM....50
AVIATION...10
Hazardous weather outlook, Oct 26, 12:14 PM CDT, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1214 PM CDT Tue Oct 26 2021

OKZ004>048-050>052-TXZ083>090-271715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1214 PM CDT Tue Oct 26 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe thunderstorms are likely Tuesday evening and overnight
across much of Oklahoma and north Texas. A few isolated storms may
develop as early as 6pm along a dryline in the eastern panhandle
or far western Oklahoma. These storms will be capable of hail up
to 2 inches and damaging wind gusts up to 70 mph as well as a low
tornado threat. As storms move eastward and increase in coverage
during the evening hours, expectation is for them to congeal into
a line with damaging winds becoming the dominant hazard along
with a continued low risk for QLCS tornadoes.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe weather
operations this evening and overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms.
Showers and storms are expected to linger across central Oklahoma
into Wednesday morning, gradually moving off to the east through
the day. No severe weather is expected.

.Fire Weather...
Elevated to near critical fire weather conditions will be
possible across western Oklahoma and adjacent parts of western
north Texas Wednesday afternoon.

Elevated to near critical fire weather conditions will be
possible across much of western and central Oklahoma and western
north Texas Thursday afternoon.

.Strong Winds...
Strong north winds, with gusts as high as 50 mph, will be possible
during the day on Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Oct 26, 6:51 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Norman OK
651 PM CDT Tue Oct 26 2021

OKZ009-014-021-270015-
Roger Mills OK-Beckham OK-Ellis OK-
651 PM CDT Tue Oct 26 2021

...Strong thunderstorms will impact portions of southwestern Ellis,
western Roger Mills and northwestern Beckham Counties through 715 PM
CDT...

At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southeast of Allison to 3 miles
southeast of Shamrock. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Reydon, Sweetwater, Texola, Crawford, Durham and Dempsey.

This includes Interstate 40 between mile markers 0 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect for the warned area.

&&

LAT...LON 3599 10000 3596 9974 3527 9979 3516 10000
TIME...MOT...LOC 2351Z 214DEG 39KT 3555 10004 3517 10021

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Oct 26, 6:56 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Norman OK
656 PM CDT Tue Oct 26 2021

OKZ021-033-034-270030-
Harmon OK-Beckham OK-Greer OK-
656 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of northeastern Harmon,
northwestern Greer and central Beckham Counties through 730 PM CDT...

At 656 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Vinson, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elk City, Sayre, Carter and Delhi.

This includes Interstate 40 between mile markers 12 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3542 9970 3542 9958 3549 9957 3542 9936
      3538 9936 3489 9975 3498 9994
TIME...MOT...LOC 2356Z 208DEG 53KT 3501 9980

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Bunker
Special weather statement, Oct 26, 7:22 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Norman OK
722 PM CDT Tue Oct 26 2021

OKZ009-010-014-270100-
Woodward OK-Roger Mills OK-Ellis OK-
722 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of central Ellis,
northwestern Roger Mills and southwestern Woodward Counties through
800 PM CDT...

At 722 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arnett, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect for the warned area.

&&

LAT...LON 3593 9979 3601 9991 3637 9971 3627 9947
TIME...MOT...LOC 0022Z 211DEG 43KT 3603 9981

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, Oct 26, 7:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
757 PM CDT Tue Oct 26 2021

OKZ004-005-010-270130-
Woodward OK-Harper OK-Woods OK-
757 PM CDT Tue Oct 26 2021

...A strong thunderstorm will impact portions of west central Woods,
southeastern Harper and central Woodward Counties through 830 PM
CDT...

At 756 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodward, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodward, Freedom and Tangier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect for the warned area.

&&

LAT...LON 3636 9945 3641 9957 3687 9936 3678 9910
TIME...MOT...LOC 0056Z 206DEG 50KT 3645 9946

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JT
Local storm report, Oct 26, 8:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT TUE OCT 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             7 SSW ROLL              35.70N 99.77W
10/26/2021  U1.00 INCH       ROGER MILLS        OK   EMERGENCY MNGR

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:01 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward18 min
Oct 26, 7:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
Oct 26, 7:22 PM CDTSpecial Weather StatementOUNEllis38 min
Oct 26, 7:42 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Oct 26, 7:55 PM CDTTornado WarningOUNBeckham, Roger Mills35 min
Oct 26, 7:57 PM CDTSpecial Weather StatementOUNWoodward33 min
Oct 26, 8:05 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward40 min
Oct 26, 8:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward38 min
Oct 26, 8:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods16 min
Oct 26, 9:10 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNJackson, Tillman65 min
Oct 26, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman38 min
Oct 26, 9:31 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Dewey, Major, Woods, Woodward44 min
Oct 26, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Greer, Jackson, Kiowa, Tillman46 min
Oct 26, 10:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods22 min
Oct 26, 10:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman33 min
Oct 26, 10:38 PM CDTSpecial Weather StatementOUNWoods37 min
Oct 26, 10:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita63 min
Oct 26, 10:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
Oct 26, 11:08 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Oct 26, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Comanche, Garvin, Grady, McClain and 1 more38 min
Oct 26, 11:36 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher24 min
Oct 26, 11:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Canadian, Cleveland, Garvin, Grady, Kingfisher and 3 more53 min
Oct 26, 11:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major52 min
Oct 27, 12:11 AM CDTSpecial Weather StatementOUNGarfield34 min
Oct 27, 12:36 AM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie24 min
Oct 27, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Lincoln, Logan, McClain, Oklahoma and 4 more47 min
Oct 27, 1:27 AM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Hughes, Lincoln, McClain, Payne and 3 more27 min
Oct 27, 2:28 AM CDTWind AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more17 hr
Oct 27, 1:38 PM CDTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more31 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.